# SDR SWAA2024040154871

- Difficulty date: February 22, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE FIXED TRAILING EDGE LOCATED ORSS285 LT WING 2024-145687<[01] REPLACED SUPPORT ANGLE FIXED TRAILING EDGE LOCATED ORSS285 LT WING IAW B737-800 SRM 51-40-02 AND DRAWING #115A3712-9 REV:-.;[02] COMPLETED TASK
